VARIETIES OF MODULAR ORTHOLATTICES

被引:7
作者
RODDY, M [1 ]
机构
[1] TH DARMSTADT,D-6100 DARMSTADT,FED REP GER
来源
ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS | 1987年 / 3卷 / 04期
关键词
D O I
10.1007/BF00340782
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:405 / 426
页数:22
相关论文
共 15 条
[1]  
Anderson F. W., 1974, RINGS CATEGORIES MOD
[2]   POLARITIES IN FINITE PROJECTIVE PLANES [J].
BAER, R .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1946, 52 (02) :77-93
[3]  
BRUNS G, 1983, HOUSTON J MATH, V9, P1
[4]  
Crawley P., 1973, ALGEBRAIC THEORY LAT
[5]  
DAY A, 1983, C MATH SOC JANOS BOL, V33, P227
[6]  
DAY A, 1982, ONTARIO MATH M THUND
[8]  
GOODEARL KR, 1979, VONNEUMANN REGULAR R
[9]  
JONSSON B, 1967, MATH SCAND, V21, P110
[10]  
JONSSON B, 1960, T AM MATH SOC, V97